Have Medical Questions? Ask a Doctor Online!
When did you stop your last antibiotic?
How many episode of diarrhea are you having daily?
Are you having any fevers or stomach pains?
I would see a doctor and get screened for Clostridium difficile.
Antibiotic therapy puts you at high risk for Clostridium difficile infection which can lead to toxic megacolon and various other complications. Clinical manifestations vary, ranging from an asymptomatic carrier state, to mild diarrhea, to fulminant and life-threatening colitis.
The diarrhea will not stop until you receive treatment.
Antibiotic use alters normal colonic flora which allows C. Diff to grow.
You should also start a probiotic.
Let me know if you have additional questions.
I am glad to help and answer all questions.
Please rate my services above.
You can continue to ask questions.
Is there anything else I can help you with today?
If not please rate my services so I can get credit for helping you.